# SDR DALA2019100765764

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AREA ON ACCESS PLATES 520FT AND 141AR.  CORROSION ON COUNTERSINK AREA ON ACCESS PLATES #520FT AND 141AR ARE OUT OF LIMITS IAW SRM 57-10-01 REPAIR 2 PAR. 5 C. (CONDITION III) TABLE 201 AND WAS REMOVED PER B717-200 SRM 51-10-04-0G PAR 26. FUEL ACCESS PLATES 520FT AND 141AR WERE REPLACED.
